Réarrangements convexes des marches aléatoires
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 1, pp. 73-95.
@article{AIHPB_1998__34_1_73_0,
     author = {Davydov, Yu. and Vershik, A. M.},
     title = {R\'earrangements convexes des marches al\'eatoires},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {73--95},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {1},
     year = {1998},
     mrnumber = {1617717},
     zbl = {0903.60006},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1998__34_1_73_0/}
}
TY  - JOUR
AU  - Davydov, Yu.
AU  - Vershik, A. M.
TI  - Réarrangements convexes des marches aléatoires
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1998
SP  - 73
EP  - 95
VL  - 34
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1998__34_1_73_0/
LA  - fr
ID  - AIHPB_1998__34_1_73_0
ER  - 
%0 Journal Article
%A Davydov, Yu.
%A Vershik, A. M.
%T Réarrangements convexes des marches aléatoires
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1998
%P 73-95
%V 34
%N 1
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1998__34_1_73_0/
%G fr
%F AIHPB_1998__34_1_73_0
Davydov, Yu.; Vershik, A. M. Réarrangements convexes des marches aléatoires. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 1, pp. 73-95. http://www.numdam.org/item/AIHPB_1998__34_1_73_0/

[A] V.I. Arnold, Statistics of integral convex polygons, Func. Anal. and its Appl., Vol. 14, 1980, p. 79-81. | MR | Zbl

[AV] Z. Artstein et R.A. Vitale, A strong law of large numbers for random compact sets, Ann. Probab., Vol. 3, 1975, p. 879-882. | MR | Zbl

[AW] J.-M. Azaïs et M. Wschebor, Almost sure oscillation of certain random processes, Preprint, 1995. | MR

[B] I. Barany, Limit shape of convex lattice polygons, Discrete Comput., Vol. 13, 1995, p. 279-295. | MR | Zbl

[E] V.A. Egorov, Loi fonctionnelle du logarithme itéré pour les sommes réordonnées, Theor. Probab. and Appl., Vol. 35, 1990, p. 343-349. | Zbl

[F] W. Feller, An introduction to probability theory and its applications, Vol. II, 1971, John Wiley, New York. | MR | Zbl

[GH] E. Giné et M. Hahn, Characterization and domains of attraction of p-stable random compact sets, Ann. Probab., Vol. 13, 1985, p. 447-468. | MR | Zbl

[GHZ] E. Giné, M. Hahn et J. Zinn, Limit theorems for random sets: an application of probability in Banach space results, Lect. Notes in Math., Vol. 990, 1983, p. 112-135, Springer, New York. | MR | Zbl

[KPS] S.G. Krein, Yu.I. Petunin et E.M. Semenov, Interpolation des opérateurs linéaires, Moscou, Nauka, 1978. | Zbl

[Le] K. Leichtweiss, Konvexe Mengen, VEB Deutscher Verlag, Berlin, 1980. | MR | Zbl

[L] W. Linde, Infinitely divisible and stable measures on Banach spaces, Leipzig, Teubner, 1983. | MR | Zbl

[LG] J.-F. Le Gall, Some properties of planar brownian motion, Lecture Notes in Math., Vol. 1527, 1992. | MR | Zbl

[O] M. Ossiander, A central limit theorem under metric entropy with L2-bracketing, Ann. Probab., Vol. 15, 1987, p. 897-919. | MR | Zbl

[SI] Ya.G. Sinai, The probabilistic approach to the analysis of statistics for convex polygonal lines, Func. Anal. and its Appl., Vol. 28, 1994, p. 108-113. | MR | Zbl

[S2] Ya.G. Sinai, Statistics of shocks in solutions of inviscid Burgers equation, Commun. Math. Phys., Vol. 148, 1992, p. 601-621. | MR | Zbl

[ST] G. Samorodnitsky et Murad S. Taqqu, Stable non-Gaussian Random Processes, Chapman & Hall, New York 1994, 632 p. | Zbl

[Sc] R. Schneider, Convex bodies: the Brunn-Minkowski theory, University Press, Cambridge, 1993, 490 p. | MR | Zbl

[V1] A.M. Vershik, The limit shape of lattice convex polygons and related topics, Funct. Anal. and its Appl., Vol. 28, 1994, N 1, 13-20. | MR | Zbl

[V2] A.M. Vershik, Statistics of the combinatorial partitions and its limit shape, Funct. Anal. and its Appl., Vol. 30, 1996, N 1. | MR

[Vi] B.N. Vilkov, Asymptotics of random convex polygons,Zapiski Nauchnyh Seminarov PDMI, Vol. 223, Dynamical Systems et al. 1995, Nauka, (ed. A. M. VERSHIK). | Zbl

[W] M. Wshebor, Sur les accroissements du processus de Wiener, C. R. Acad. Sci., Paris, T. 315, série 1, 1992, p. 1293-1296. | MR | Zbl

[Zh] E.E. Zhukova, Réarrangements monotones et convexes des fonctions et processus stochastiques, Thèse de candidat, Université de Saint-Pétersbourg, Russie, 1995.